# SDR CALA9800115

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK IN LT WING NR 4 SLAT LOWER SKIN JUST OUTBOARD OF INBOARD TRACK AREA.  THE CRACKED AREA WAS BLENDED OUT.  A PATCH REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-50-1, 51-10-2, AND 57-50-3.
